# SDR CALA2020041300828

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N63023
- Condition: Abnormal
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0545) LH SIDE UPPER LOBE FUSELAGE L1 DOOR HANDLE PAN HAS TWO GOUGES. REF ST-SAA NR 0091391. CHECKED LIMITS TO 2EA GOUGES AT LH SIDE UPPER LOBE FUSELAGE L1 DOOR HANDLE PAN L=2.0 W=.10  D=.012. OUT OF LIMITS IAW B757-3 SRM 52-10-01 FIG 101 DETAIL VI AD1 PG101. REMOVED AND REPLACED L1 DOOR HANDLE PAN PN 19-5211-3-0071 BATCH 0003638876 PO NO. TUA0000347 IAW BOEING DWG 141N6100. WORK ACCOMPLISHED.
